TITLE

EXISTENCE AND UNIQUENESS OF THE SOLUTIONS OF SOME DEGENERATE NONLINEAR ELLIPTIC EQUATIONS

AUTHOR(S)
Cavalheiro, Albo Carlos
PUB. DATE
March 2014
SOURCE
Opuscula Mathematica;2014, Vol. 34 Issue 1, p15
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Abstract. In this paper we are interested in the existence of solutions for the Dirichlet problem associated with degenerate nonlinear elliptic equations ... in the setting of the weighted Sobolev spaces W 01,p (Ω,ω)
ACCESSION #
93985689

 

Related Articles

  • Line-soliton solutions of the KP equation. Chakravarty, Sarbarish; Kodama, Yuji // AIP Conference Proceedings;3/8/2010, Vol. 1212 Issue 1, p312 

    A review of recent developments in the study and classification of the line-soliton solutions of the Kadomtsev-Petviashvili (KP) equation is provided. Such solution u(x, y, t) is defined by a point of the totally non-negative Grassmannian Gr(N, M), and for fixed t, decays exponentially except...

  • Construction of polynomial solutions to the Dirichlet problem by Almansi representation. Karachik, V.; Antropova, N. // Journal of Mathematical Sciences;Jan2013, Vol. 188 Issue 3, p256 

    Based on the properties of the Almansi representation, we obtain a representation for the polynomial solution to the Dirichlet problem. The formula obtained is convenient for computing the solution. Bibliography: 4 titles.

  • An alternative approach to the Adem relations in the mod 2 Steenrod algebra. TURGAY, Neşet Deniz // Turkish Journal of Mathematics;2014, Vol. 38 Issue 5, p924 

    The Leibniz-Hopf algebra F is the free associative algebra over Z on one generator Sn in each degree n > 0, with coproduct given by Δ(Sn) = ∑i+j =n Si ⊗ Sj. We introduce a new perspective on the Adem relations in the mod 2 Steenrod algebra A2 by studying the map π* dual to...

  • ON THE AVERAGE OF THE LEAST PRIMITIVE ROOT MODULO p. ELLIOTT, P. D. T. A.; MURATA, LEO // Journal of the London Mathematical Society;12/01/1997, Vol. 56 Issue 3, p435 

    In this paper we study the value distribution of the least primitive root to a prime modulus, as the modulus varies. For each odd prime number p, we shall denote by g(p) and G(p) the least primitive root and the least prime primitive root (mod p), respectively. Numerical examples show that, in...

  • Projectors of finite soluble groups: Reduction to subgroups of prefrattini type. Kamornikov, S.; Shemetkov, L. // Doklady Mathematics;Oct2011, Vol. 84 Issue 2, p645 

    The article discusses the projectors of finite soluble groups highlighting reduction to subgroups of prefrattini type. The theory of finite soluble groups reportedly led to the discovery of projectors, normalizers, and prefrattini subgroups. It explores projectors and prefrattini subgroups, and...

  • Existence of Solutions for a Coupled System of Second and Fourth Order Elliptic Equations. Fanglei Wang // Abstract & Applied Analysis;2014, p1 

    The generalized quasilinearization technique is applied to obtain a monotone sequence of iterates converging uniformly and quadratically to a solution of a coupled system of second and fourth order elliptic equations.

  • An assessment of a co-rotational EAS brick element. Polat, Cengiz // Latin American Journal of Solids & Structures;Mar2010, Vol. 7 Issue 1, p77 

    A locking-free formulation of 8-node brick element and its application is demonstrated. The Enhanced Assumed Strain (EAS) method is used to alleviate the locking problems. A co-rotational formulation is adopted in the formulation, thus geometric nonlinearity is taken into account via rotation of...

  • The ruin problem for a class of correlated aggregated claims model. Wei Liu // Scientia Magna;2009, Vol. 5 Issue 4, p96 

    In this paper, the author studies a risk model. Under this model the two claim processes are correlated. Claim occurrence relate to Poisson and Erlang processes. The formulae is derived for the distribution of the surplus immediately before ruin, for the distribution of the surplus after ruin...

  • An Extension of the Legendre-Galerkin Method for Solving Sixth-Order Differential Equations with Variable Polynomial Coefficients. Bhrawy, A. H.; Alofi, A. S.; El-Soubhy, S. I. // Mathematical Problems in Engineering;2012, Vol. 2012, Special section p1 

    We extend the application of Legendre-Galerkin algorithms for sixth-order elliptic problems with constant coefficients to sixth-order elliptic equations with variable polynomial coefficients. The complexities of the algorithm are O(N) operations for a one-dimensional domain with (N - 5)...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics